# SDR ASOA2013071708696

- Difficulty date: June 3, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 31,386 hours, 27,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6013501251
- Condition: Cracked
- Location: Bs 621-626
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBLIQUE ANGLE CRACKED AT FS 621-626 AT S14L.  REMOVED OBLIQUE ANGLE IAW SRM 51-42-21.  DRILLED AND INSTALLED NEW ANGLE IAW SRM 51-40-11 & 51-42-21.
